# SDR AALA20060351

- Difficulty date: June 1, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SJC - CREW HEARD LOUD BANG ON ROTATION FROM NOSE LANDING GEAR.  NOTIFIED TULSA TECH, POSSIBLE BLOWN TIRE.  LANDED SJC WITHOUT INCIDENT.  FOUND LEFT NOSE TIRE THREAD SEPARATED FROM TIRE DAMAGING NOSE GEAR SPRAY DEFLECTOR INNER SUPPORT.  REPLACED BOTH NOSE LANDING GEAR INNER SPRAY DEFLECTOR SUPPORTS.  REPLACED BOTH LEFT AND RIGHT HAND TIRE AND WHEEL ASSEMBLIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
